A commutative banach algebra with factorization of elements but not of pairs

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We find a one-point Gleason part Š ff the Šilov boundary of H(Δ) such that the maximal ideal MŠ factors but such that pairs do not factor in MŠ.

Original languageEnglish (US)
Pages (from-to)435-441
Number of pages7
JournalProceedings of the American Mathematical Society
Volume113
Issue number2
DOIs
StatePublished - Jan 1 1991

Fingerprint

Commutative Banach Algebra
Factorization
Algebra
Maximal Ideal

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{00de5a60004944fa9a36016db098de6f,
title = "A commutative banach algebra with factorization of elements but not of pairs",
abstract = "We find a one-point Gleason part Š ff the Šilov boundary of H∞(Δ) such that the maximal ideal MŠ factors but such that pairs do not factor in MŠ.",
author = "Samir Ouzomgi",
year = "1991",
month = "1",
day = "1",
doi = "10.1090/s0002-9939-1991-1055776-4",
language = "English (US)",
volume = "113",
pages = "435--441",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

A commutative banach algebra with factorization of elements but not of pairs. / Ouzomgi, Samir.

In: Proceedings of the American Mathematical Society, Vol. 113, No. 2, 01.01.1991, p. 435-441.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A commutative banach algebra with factorization of elements but not of pairs

AU - Ouzomgi, Samir

PY - 1991/1/1

Y1 - 1991/1/1

N2 - We find a one-point Gleason part Š ff the Šilov boundary of H∞(Δ) such that the maximal ideal MŠ factors but such that pairs do not factor in MŠ.

AB - We find a one-point Gleason part Š ff the Šilov boundary of H∞(Δ) such that the maximal ideal MŠ factors but such that pairs do not factor in MŠ.

UR - http://www.scopus.com/inward/record.url?scp=84968491215&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968491215&partnerID=8YFLogxK

U2 - 10.1090/s0002-9939-1991-1055776-4

DO - 10.1090/s0002-9939-1991-1055776-4

M3 - Article

AN - SCOPUS:84968491215

VL - 113

SP - 435

EP - 441

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -